Translator Disclaimer
dec 2005 Pointwise universal consistency of nonparametric density estimators
Jose M. Vidal-Sanz
Author Affiliations +
Bernoulli 11(6): 971-985 (dec 2005). DOI: 10.3150/bj/1137421636

Abstract

This paper presents sufficient conditions for pointwise universal consistency of nonparametric delta estimators and shows the application of these conditions for some classes of nonparametric estimators.

Citation

Download Citation

Jose M. Vidal-Sanz. "Pointwise universal consistency of nonparametric density estimators." Bernoulli 11 (6) 971 - 985, dec 2005. https://doi.org/10.3150/bj/1137421636

Information

Published: dec 2005
First available in Project Euclid: 16 January 2006

zbMATH: 1099.62038
MathSciNet: MR2188837
Digital Object Identifier: 10.3150/bj/1137421636

Rights: Copyright © 2005 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.11 • No. 6 • dec 2005
Back to Top